New with Betaferon, but with bad side effects

Hey guys :slight_smile: i am diagnosed with MS over 9 years but just before 1 month i decided to start treatment. Ive had mild simptoms but i decided to give a try to the medicine. The doctor prescribed me Betaferon and today is my first month of using it. I dont know how much i could take it, because side effects are terrible. I have mild fever and not every time i make the injection but my blood pressure and pulse are very high. I take medicine for my blood pressure but it seems it doesnt work, because every other day i am taking the Betaferon i got high blood pressure and high pulse, even with other blood pressure meds. I started conversation with my MS nurse and she said after so many patiens she had with MS i am the only one with such side effects. She told me that it`s too early for my body to get use with Betaferon and i should give it a try. Does anyone of you had such simptoms with Betaferon or i am the only one? Will it fade away or, maybe, i should speak for changing the therapy? Thank you :slight_smile:

Hi Bumblebeebg,

Iā€™m sorry you are suffering these nasty side effects on top of MS symptoms.

I have no experience here of your medicine but I do hope things will settle soon.

Crystal :sunflower:

1 Like